| Model Number |
20360 |
| Medical Device Problem Code |
Device Operational Issue (2914)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
02/28/2018
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during an ablation procedure, ribbon blue pixels appeared throughout treatment.The user let off the foot pedal until it was cooled, the wattage was lowered, but the blue pixels continued.There were no patient complication reported in relation to this event.
Additional Manufacturer Narrative
Device evaluation: the cold pixel phenomenon was confirmed during the case.